Volume 19, issue 7 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Functoriality of the $\mathrm{EH}$ class and the LOSS invariant under Lagrangian concordances

Marco Golla and András Juhász

Algebraic & Geometric Topology 19 (2019) 3683–3699
Bibliography
1 J A Baldwin, S Sivek, On the equivalence of contact invariants in sutured Floer homology theories, preprint (2016) arXiv:1601.04973
2 J A Baldwin, S Sivek, Invariants of Legendrian and transverse knots in monopole knot homology, J. Symplectic Geom. 16 (2018) 959 MR3917725
3 J A Baldwin, D S Vela-Vick, V Vértesi, On the equivalence of Legendrian and transverse invariants in knot Floer homology, Geom. Topol. 17 (2013) 925 MR3070518
4 B Chantraine, Lagrangian concordance of Legendrian knots, Algebr. Geom. Topol. 10 (2010) 63 MR2580429
5 B Chantraine, Some non-collarable slices of Lagrangian surfaces, Bull. Lond. Math. Soc. 44 (2012) 981 MR2975156
6 B Chantraine, Lagrangian concordance is not a symmetric relation, Quantum Topol. 6 (2015) 451 MR3392961
7 J Conway, J B Etnyre, B Tosun, Symplectic fillings, contact surgeries, and Lagrangian disks, preprint (2017) arXiv:1712.07287
8 C Cornwell, L Ng, S Sivek, Obstructions to Lagrangian concordance, Algebr. Geom. Topol. 16 (2016) 797 MR3493408
9 T Ekholm, K Honda, T Kálmán, Legendrian knots and exact Lagrangian cobordisms, J. Eur. Math. Soc. 18 (2016) 2627 MR3562353
10 Y Eliashberg, Weinstein manifolds revisited, from: "Modern geometry : a celebration of the work of Simon Donaldson" (editors V Muñoz, I Smith, R P Thomas), Proc. Sympos. Pure Math. 99, Amer. Math. Soc. (2018) 59 MR3838879
11 Y Eliashberg, S Ganatra, O Lazarev, Flexible Lagrangians, preprint (2015) arXiv:1510.01287
12 J B Etnyre, D S Vela-Vick, R Zarev, Sutured Floer homology and invariants of Legendrian and transverse knots, Geom. Topol. 21 (2017) 1469 MR3650078
13 H Geiges, An introduction to contact topology, 109, Cambridge Univ. Press (2008) MR2397738
14 M Golla, Comparing invariants of Legendrian knots, Quantum Topol. 6 (2015) 365 MR3392959
15 K Honda, W H Kazez, G Matić, Contact structures, sutured Floer homology and TQFT, preprint (2008) arXiv:0807.2431
16 K Honda, W H Kazez, G Matić, The contact invariant in sutured Floer homology, Invent. Math. 176 (2009) 637 MR2501299
17 A Juhász, Holomorphic discs and sutured manifolds, Algebr. Geom. Topol. 6 (2006) 1429 MR2253454
18 A Juhász, Cobordisms of sutured manifolds and the functoriality of link Floer homology, Adv. Math. 299 (2016) 940 MR3519484
19 A Juhász, M Marengon, Concordance maps in knot Floer homology, Geom. Topol. 20 (2016) 3623 MR3590358
20 A Juhász, D P Thurston, I Zemke, Naturality and mapping class groups in Heegaard Floer homology, preprint (2012) arXiv:1210.4996
21 P Lisca, P Ozsváth, A I Stipsicz, Z Szabó, Heegaard Floer invariants of Legendrian knots in contact three-manifolds, J. Eur. Math. Soc. 11 (2009) 1307 MR2557137
22 L Ng, P Ozsváth, D Thurston, Transverse knots distinguished by knot Floer homology, J. Symplectic Geom. 6 (2008) 461 MR2471100
23 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. 159 (2004) 1159 MR2113020
24 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
25 P Ozsváth, Z Szabó, Holomorphic triangles and invariants for smooth four-manifolds, Adv. Math. 202 (2006) 326 MR2222356
26 P Ozsváth, Z Szabó, Holomorphic disks, link invariants and the multi-variable Alexander polynomial, Algebr. Geom. Topol. 8 (2008) 615 MR2443092
27 S Sarkar, Moving basepoints and the induced automorphisms of link Floer homology, Algebr. Geom. Topol. 15 (2015) 2479 MR3426686
28 A I Stipsicz, V Vértesi, On invariants for Legendrian knots, Pacific J. Math. 239 (2009) 157 MR2449016
29 L Tovstopyat-Nelip, Concordance maps in HFK, preprint (2016) arXiv:1610.09029
30 I Zemke, Quasistabilization and basepoint moving maps in link Floer homology, Algebr. Geom. Topol. 17 (2017) 3461 MR3709653